Rates of mean square convergence of density and failure rate estimators under twice censoring
Statistics & Probability Letters, 2015, vol. 106, issue C, 121-128
We extend the mean square convergence of kernel estimators from the right censorship model to the twice censorship one. In our context, the variable of interest X is right censored by a variable R and min(X,R) is left censored.
Keywords: Mean squared error; Density; Failure rate; Nonparametric estimators; Twice censored data (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:106:y:2015:i:c:p:121-128
Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().